MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93331
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Transient pain is a known medical complication where most cases can be resolved with clinical case management.Known reasons for cause of pain are abnormal skin sensitivity, earlier trauma to the implanted area, lack of adequate bone quality or other generalized diseases.It might also be due to a loose implant magnet, causing pain around the implanted area when using the baha sound processor.Adverse skin reactions around the baha abutment, ranging from slight redness to infected tissue, are common complications with baha implants, and can occur at any time following implantation.The report frequency for these complications is being monitored under cbas complaint and medical device reporting data monitoring plan and the status is updated on a monthly basis.This event is added to this monitoring.
 
Event or Problem Description
Per the clinic, the patient experienced pain and infection.Subsequently, the patient underwent abutment removal procedure on (b)(6) 2026 and new abutment was placed during the same procedure.Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Correction: the initial mdr submitted on march 17, 2026, was filed inadvertently.The patient only experienced pain, skin overgrowth and skin irritation over the abutment but no infection reported which leads to abutment replacement procedure on (b)(6) 2026.The internal fixture remains.No serious injury has occurred.The reported adverse event is associated with a returned device; however, the provided clinical information was reviewed by the manufacturer and no specific device analysis is deemed necessary at this time.Previous product examinations have not showed any relationship between a product geometrical deviation and the reported clinical complication.Additionally, there are no indications that a product failure has contributed to the reported issue.Transient pain is a known medical complication where most cases can be resolved with clinical case management.Known reasons for cause of pain are abnormal skin sensitivity, earlier trauma to the implanted area, lack of adequate bone quality or other generalized diseases.It might also be due to a loose implant magnet, causing pain around the implanted area when using the baha sound processor.Excessive skin thickening and skin growing over the abutment are common complications with baha abutments.Issues can be resolved with clinical case management.An abutment change or removal is a minor procedure involving the exchange of external hardware by unscrewing the abutment from the implant and screwing a new one onto the implant, with no surgical involvement.The baha surgery guide include instructions how to adjust and tighten the abutment.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key24613863
Report Number6000034-2026-00955
Device Sequence Number10137752
Product Code MAH
UDI-Device Identifier09321502022712
UDI-Public(01)09321502022712(10)1667133(17)280907
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1667133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale